Sleepiness can also occur when you stop taking Adderall, especially if you were taking high doses for a prolonged time. An Adderall crash is what happens when you stop taking your Adderall suddenly, instead of weaning off the drug properly. Stopping suddenly can lead to withdrawal symptoms, including:What are the side effects of coming off Adderall?
Stopping Adderall suddenly can cause a “crash.” This causes unpleasant withdrawal symptoms, including trouble sleeping, depression, and sluggishness. If you need to stop taking this drug, you’ll have to work closely with your doctor.How to detox from Adderall naturally?
Practice Healthy Lifestyle Habits. Exercise regularly to naturally balance your mood and improve sleeping problems associated with quitting Adderall. Also, consume foods high in nutrition such as fruits and vegetables to combat skin problems and acne breakouts caused by quitting Adderall.Can you stop Adderall abruptly?
Stopping your adderall prescription suddenly may cause some withdrawal symptoms depending on the dose you normally take and how long you'd been taking the medication. The withdrawal symptoms associated with this are typically referred to as a "crash".